# SDR XN0A1290

- Difficulty date: January 17, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 36,169 hours, 31,582 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Door Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, DOOR LIGHTS ON MWP CAME ON.  CLEAN CONNECTOR ON R1 DOOR SWITCH IAW A300 MM 52-33-00.  OPS CHECK GOOD.
